# SDR REXA2017082200919

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 23,903 hours, 15,628 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Empty
- Location: Cabin Portable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PORTABLE OXYGEN BOTTLE READS ZERO PRESSURE.  R & R THE OXYGEN BOTTLE IAW AMM 35-31-01.
